# SDR ASAA0771599

- Difficulty date: April 20, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 27,145 hours, 11,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 143A75019
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CARGO TIE DOWN IS GOUGED AT STA 495 REPAIRED IAW EA 5320 01821.
